advertisement

Incontinence

Question
Posted by: robert northerner | 2019/07/28

Q.

terrible pain in the penis after 3 months after turp.

What medicines can help. Oxbutinybutin and meyerbetric made condition worse. 5 mg and 5 mg of myrbetric caused unbearable pain when peeing. can no l both drugs and slight improvementonger live with this issue. Dr gave 5mg of Diazepam, no help. Please tell me what is available to stop this awful pain. Stopped taking both oxy and myrbetric with some improvement. PLEASE , what pain medication can stop this terrible burning pain. I have no life anymore

Expert's Reply

A.

Incontinence Expert
- 2019/07/30

You can try Urispas or Pyridium, as well as Amitryptilline.

An anti-inflammatory may assist, and infection needs to be excluded.
It is very likely to resolve with time.
You can discuss these options with your Urologist.
Kind regards
Prenevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.